# SDR AALA20170106012

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 15,530 hours, 1,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Unserviceable
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY POWER ASSIST SYSTEM BATTERY NEEDS REPLACEMENT IAW SIC 2906. REMOVED AND REPLACED BATTERY. OPERATIONAL CHECK GOOD.
